# SDR CALA2024120603027

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Sta328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CORROSION ON MAIN DECK FLOORBEAM STA 328 UPPER CHORD RBL 9-50. REMOVED DAMAGED AREA AND FABRICATED NEW FLOORBEAM AT STA 328 RB L 1-50 PER B737-700 SRM 53-10-51-2R-7 STEP 4.
